Skip to main content

Immigration and the persistence of chaos in population models

Dates

Publication Year
1995

Citation

P Rohani, and O Miramontes, Immigration and the persistence of chaos in population models: Journal of Theoretical Biology [J. THEOR. BIOL.], vol. 175, no. 2, pp. 203-206, 1995.

Contacts

Attached Files

Click on title to download individual files attached to this item.

csa_26919.xml 1.63 KB application/xml

Rights

This metadata record is the intellectual property of CSA/ProQuest, and was licensed for use under a contract with the USGS to support scientific research and understanding. As such, this copyrighted material should not be electronically reproduced or shared outside of ScienceBase.

Additional Information

Identifiers

Type Scheme Key
ID CSA 26919
ISSN CSA 0022-5193
Accession Number CSA 3843901

Citation Extension

citationTypeJournal Article
journalJournal of Theoretical Biology [J. THEOR. BIOL.], vol. 175, no. 2, pp. 203-206, 1995
languageEnglish

Item Actions

View Item as ...

Save Item as ...

View Item...